# SDR SWAA2022121271220

- Difficulty date: November 14, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED OUTBOARD LEADING EDGE OFSS396 AT RT WING 2022-638857 / [01] REPLACED BRACKET ASSY OF FUEL QTY INDICATORS IAW B737-700 AMM 28-41-61-401-NG AND PERFORMED OPERATIONAL TEST OF FUEL QTY INDICATORS.TEST IS OK SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
